# SDR USAA000560

- Difficulty date: April 14, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CORROSION, STATION 827 BETWEEN STRINGER 26R AND 27R BELOW CARGO DOOR.  REPAIRED PER SRM 53-10-4.  CORROSION LEVEL 1.  (M)
